ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
MX-410550 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Unspecified Infection (1930); Seroma (2069)
| Date of Event |
06/15/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported left side "breast infection, capsular contracture baker grade unknown, fluid around the implant, redness, their breast is huge and hot, their breast is enormous, breast soreness, solid as a rock, they have had the flu, they have been sick." patient additionally reported "breast cancer" which is not related to the device.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture, seroma, and infection are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: breast infection, capsular contracture, baker grade unknown, fluid around implant, redness, soreness, hardness.